American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F69) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] László Pyber and Endre Szabó. Growth in finite simple groups of Lie type. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mark Sapir. A Higman embedding preserving asphericity. J. Amer. Math. Soc. 27 (2014) 1-42.
Abstract, references, and article information   
View Article: PDF

[3] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[4] Bruce Kleiner. A new proof of Gromov's theorem on groups of polynomial growth. J. Amer. Math. Soc. 23 (2010) 815-829. MR 2629989.
Abstract, references, and article information   
View Article: PDF

[5] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1